# SDR DL73S040206

- Difficulty date: February 27, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Aircraft time: 47,278 hours, 37,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545770565
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRINGER 4L & 4R SKIN LAP JOINTS WERE FOUND WITH SEVERAL CRACKS BETWEEN FS 540 & 727 WHEN INSPECTED PER AD 2003-08-15.  THE CRACKED LAP JOINTS WERE CUTOUT IN THEIR ENTIRETY AND REPAIRED WITH EXTERNAL ALUMINUM DOUBLERS PER BAC S/B 737-53A1177 AND PER ER/A 386137-14AD.
